Affordable Access

Access to the full text

On bilinear hazard quantile functions

Authors
  • Sankaran, P. G.
  • Thomas, Bijamma
  • Midhu, N. N.
Type
Published Article
Journal
METRON
Publisher
Springer Milan
Publication Date
Jun 05, 2014
Volume
73
Issue
1
Pages
135–148
Identifiers
DOI: 10.1007/s40300-014-0048-x
Source
Springer Nature
Keywords
License
Yellow

Abstract

In this paper, we introduce and study a class of distributions with bilinear hazard quantile function. Various distributional properties of the class of distributions are studied. We also discuss the reliability characteristics of the class of distributions. The estimators of the parameters of the class of distributions, using method of L-moments are derived. We apply the proposed class of distributions to a real data set.

Report this publication

Statistics

Seen <100 times